MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 54; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 54; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48811354
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screws were inserted and engarded with late at all levels without incident.Upon final cam lock tightening it was noticed by the surgeon that the spring bar had deform unilaterally at two separate levels.Sling bar did not translate and was bent / pinched under the screw lip.This made the plate unable to lock at all levels.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment.Results: manufacturing files were reviewed and no anomalies were found.It appears that the surgical technique was followed.Conclusion: the probable root cause is not determined.
 
Event or Problem Description

Brand Name
AVIATOR ASSY THREE LEVEL PLATE SIZE 54
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5514728
Report Number0009617544-2016-00125
Device Sequence Number18928914
Product Code KWQ
UDI-Device Identifier07613252152316
UDI-Public(01)07613252152316
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811354
Device Lot Number14J093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2016
Supplement Report FDA Received Date06/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR